Product descriptionColdrex Maxgrip with lemon flavor is a preparation with analgesic and antipyretic properties, decongesting the blood vessels of the nasal mucosa and reducing its congestion, and as a result decongest the nose and sinuses.DosageAdults and children over 12 years of age: One Coldrex ..
Pharmacological propertiesPharmacodynamics. Herbal preparation. it contains a dry extract of ivy leaves, which has an antitussive, expectorant, antispasmodic, anti-inflammatory, antimicrobial action due to the glycosides (saponins) present in it. reduces the viscosity of sputum, improves its dischar..
PRODUCT DESCRIPTIONIbuprom
Sinus Tabs is a preparation consisting of two active substances: ibuprofen (a preparation from the group of non-steroidal anti-inflammatory preparations, so-called NSAIDs) and
phenylephrine hydrochloride (a nasal decongestant). Ibuprom Sinus Tabs has an
analge..
Pharmacological propertiesPharmacodynamics. Tos-Mai is a combined preparation that has an antitussive, mucolytic, expectorant, local anesthetic effect, thereby reducing cough, pain and sore throat. the effect of the preparation is due to the pharmacological properties of the components that make up ..
DECATYLENLocal treatment of acute inflammatory diseases of the mouth and throat: gingivitis, ulcerative and aphthous stomatitis, tonsillitis, laryngitis and pharyngitis. Decatilene is also recommended for use in cases of bad breath.Decatilen can be used in cases of mixed infection of the mouth and t..
Product descriptionAnaferon tablets are indicated for the prevention and treatment of acute respiratory viral infections (including influenza).CompositionActive ingredient: 1 tablet contains affinity purified antibodies to human interferon gamma: a mixture of homeopathic dilutions C12, C30 and C200 ..
Product descriptionAscoril is a combined preparation consisting of bromhexine, salbutamol and guaifenesin. Ascoril Extemporant syrup contains additional menthol.Active ingredientsPathogenetically substantiated treatment of cough, a common leading clinical symptom of acute and chronic respiratory dis..
SINULAN DUO FORTE 60 TABLETS Sinulan Duo Forte is a dietary supplement containing a composition of plant extracts.Application: dietary supplementation with the active ingredients of the preparation.Recommended intake: 1-2 coated tablets. The tablet should be swallowed and washed down with water..
HEXASPRAY AEROSOL 750MG Hexaspray is an antiseptic, analgesic and anti-inflammatory agent.The pharmaceutically active ingredient Hexasprey biclotymol is a thymol derivative with antibacterial activity against Staphylococcus spp., Streptococcus spp., Micrococci and corynebacteria. Causes coagula..
Product descriptionIprikson Neb is indicated for the treatment of bronchospasm in patients with chronic obstructive pulmonary disease (COPD) requiring therapy based on ipratropium bromide and salbutamol.Compoundactive ingredients: ipratropium bromide, salbutamol;1 ampoule of 2.5 ml contains 0.5 mg o..
Pharmacological propertiesPharmacodynamics. Antipyretic, analgesic, antihistamine, vasoconstrictor combined agent, the action of which is due to the properties of the components that make up its composition.Paracetamol has antipyretic, analgesic and anti-inflammatory effects. Paracetamol predominant..
Pharmacological propertiesEucazolin aqua refers to non-selective α-adrenergic agonists. when applied to the nasal mucosa, it has an anti-edema effect, reduces hyperemia and exudation, which helps to facilitate nasal breathing, and reduce blood flow in the venous sinuses.The preparation has a predomi..
RINOPANTEINA 20ML SPRAYThe spray coatings the nasal mucosa and maintains its hydration and supports epithelial regeneration.Application: in the case of dryness and / or atrophy of the nasal mucosa caused by adverse environmental factors, the use of other nasal sprays, other aerosol therapies, other ..
Product descriptionGrippostad ® C Blitz is taken to relieve cold symptoms such as headaches and body aches, runny nose and irritating cough, and fever.CompoundActive ingredient: paracetamol, ascorbic acid, caffeine, chlorphenamine maleate;1 stick packet contains paracetamol 400 mg, ascorbic aci..
Product descriptionExtra daily virus protection at the point of entry.For adults and children over the age of one.Bloxin protects against viruses:It blocks the entry of viruses into cells, thus protecting against highly infectious viral infections of the upper respiratory tract (influenza and colds,..
Indications for use:The preparation is used for the symptomatic treatment of patients suffering from acute respiratory diseases and influenza, which are accompanied by fever, rhinorrhea, sore throat and muscle pain.Mode of application:The preparation is intended for preparation of a solut..
Indications:Nasodren® is indicated for the relief of symptoms in diseases of the nasal cavities and paranasal sinuses.Properties:Nasodren® is a medical device intended for the local relief of symptoms of rhinitis (nasal congestion), nasal mucus discharge, lack of smell or pain in the face, cleansing..
Product descriptionSyrup "Linkus plus expectorant" is used in the complex therapy of inflammatory diseases of the upper and lower respiratory tract:bronchitis, pneumonia, bronchial asthma and tuberculosis;cold, smoker's cough;inflammatory diseases of the upper respiratory tract (laryngopharyngi..
Product descriptionAn isotonic nasal spray containing water from the Atlantic Ocean with its valuable minerals and trace elements and with the addition of Aloe Vera extract. The ingredients of the product soothe the feeling of dryness, irritation and pain in the nasal mucosa. They remove allergens a..
Pharmacological propertiesCombined preparation for external use with antimicrobial, anti-inflammatory and local anesthetic properties. the pharmacological action of Candibiotic is due to the properties of chloramphenicol, clotrimazole, beclomethasone dipropionate and lidocaine, which are included in..
IndicationsFor the short-term treatment of a runny nose caused by a cold or inflammation of the paranasal sinuses in children from 12 years of age and in adults.Composition1 ml of nasal spray, solution, contains the active substance: 1 mg of xylometazoline hydrochloride. Other ingredients: potassium..
Pharmacological propertiesA complex natural preparation based on medicinal herbs, which together have a wide spectrum of antimicrobial action (disinfectant, antiseptic and anti-inflammatory).White willow. White willow bark contains salicin and is used for pain and fever. Salicin enhances the analges..
indications:Xylogel 0,05% is applied topically to the nose as an adjunct to:- acute rhinitis of viral or bacterial origin;- acute or chronic worsening sinusitis;- allergic rhinitis;- acute otitis media - to open the Eustachian tube.Features:Xylogel 0.05% in the form of a gel contains xylometazoline ..
Product descriptionBioplasmix nasal spray prevents the colonization of the nasopharynx by pathogenic microflora, strengthening its own natural protective barrier, therefore it can be used for acute infectious rhinitis, allergic rhinitis, as well as after local nasal and / or systemic use of antibiot..
Pharmacological propertiesPharmacodynamics. Gropivirin is an antiviral agent with immunomodulatory properties. the preparation eliminates the deficiency or normalizes (individual) dysfunction of cellular immunity, inducing maturation and differentiation of T-lymphocytes and T1-helpers, pot..
Product descriptionSyrup "Sinecod" is indicated for the symptomatic treatment of coughs (including dry) of various origins.StructureThe active ingredient is citrate butamirate (1 ml of syrup contains 1.5 mg of citrate butamirate).Excipients: sorbitol solution (E 420), glycerin, sodium saccharin, ben..
Product descriptionHedelix syrup is an expectorant preparation, especially in inflammation of the respiratory tract. The preparation contains an extract of common ivy (Hederae helicis foli extractum spissum).IndicationsInflammation of the respiratory tract, symptomatic treatment of ch..
Product descriptionSinumedin is a preparation that is used for rhinitis and sinusitis, as well as for allergies. The active substances contained in the preparation have an antihistamine and antiallergic effect (mepyramine) and reduce congestion of the mucosa and clear the nose and paranasal sinuses ..
Product descriptionColloidal silver exhibits antimicrobial action, has a wide range of antibacterial, antiviral, antifungal activity. Colloidal silver is capable of inhibiting growth or killing a wide range of bacteria. The bactericidal effect of Staphylococcus aureus was observed at a concentration..
Product descriptionColilen IBS is recommended for the treatment of Irritable Bowel Syndrome characterized by pain, bloating, distension and abdominal discomfort, which may be accompanied by changes in stool consistency and irregular bowel movements (constipation, diarrhea, or alternating). Colilen I..
Product descriptionOptinol 0.40% are viscous drops that prolong the effect of sodium hyaluronate on the surface of the eyes. Optinol 0.40% drops moisturize the surface of the eye for a longer time and increase protection.Active ingredientsThe main goal of eliminating dry eye is to increase stability..
Indications:Maxiluten ginkgo + is recommended for people who want to support their eyesight, memory and concentration.Properties:Maxiluten gingko + is a combination of high doses of lutein - as much as 24 mg, vitamin D3 - 2000 IU. and Ginkgo Biloba (Japanese ginkgo) extract.The ingredients of the Ma..
Product descriptionDuoLife Medical Formula BorelissPro is a unique composition, patented formula and the use of the benefits of nature. The dietary supplement is a source of phenolic compounds, chlorogenic acid, iridoids and alkaloids. The extracts of oregano herb, garlic stalk and cistus leaves con..
Product descriptionProgynorm Ovo capsules are used for the following indications:gynecological:disorders associated with progesterone deficiency, namely: premenstrual syndrome, menstrual disorders (dysovulation, anovulation), fibrocystic mastopathy, premenopausal period;hormone replacement therapy i..